Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can the drug Levipil trigger a reaction causing hypothyroidism?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 37 Questions
Can the drug Levipil trigger a reaction causing hypothyroidism?
Ever since I changed from Eptoin to Levipil, the constipation is a factor hurting me, and i am not able to pass stools without a laxative.
My TSH is now 67.
Posted Sat, 25 Aug 2012 in Medicines and Side Effects
Answered by Dr. Neeraj Baheti 45 minutes later
Levepil wont cause hypothyroidism or constpiation. Constipation is a common problem in hypothyroid patients.
Don't worry with thyroxine supplementation and laxative will solve your problem.
Levipil (Levetiracetam) is one of the safest antiepileptic medication.

Best wsihes,
Dr. Neeraj Baheti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor